Topological Soliton and Other Exact Solutions to KdV–Caudrey–Dodd–Gibbon Equation
Articles > Article · 2012
Authors: Anjan BISWAS, Ghodrat EBADI, Houria TRIKI, Ahmet YILDIRIM, Nazila YOUSEFZADEH
Results in Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2012, vol 63, pp 687-703
DOI: 10.1007/s00025-011-0226-6
Summary
This paper studies the KdV-Caudrey-Dodd-Gibbon equation. The modified F-expansion method, exp-function method as well as the G'/G method are used to extract a few exact solutions to this equation. Later, the ansatz method is used to obtain the topological 1-soliton solution to this equation. The constraint conditions are also obtained that must remain valid for the existence of these solutions.